MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 385CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 385CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-F385
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not implanted or used once packaging was opened.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason complaint: ¿issues with the paper peeling off, causing sterility issues with the implant¿ and could not be opened.Later healthcare professional reported "the box and the shrink wrap plastic around the box were undamaged.Then the nurse attempted to open the inner clamshell by peeling off the paper (thermoform).The paper split in two and did not separate from the plastic shell.It did not appear damaged.I can not comment on the inner seal because we never go to see that one because the outer seal never separated correctly.".
 
Event or Problem Description
Sales representative reported ¿issues with the paper peeling off, causing sterility issues with the implant¿ and could not be opened.Later healthcare professional reported "the box and the shrink wrap plastic around the box were undamaged.Then the nurse attempted to open the inner clamshell by peeling off the paper (thermoform).The paper split in two and did not separate from the plastic shell.It did not appear damaged.I can not comment on the inner seal because we never go to see that one because the outer seal never separated correctly.".Device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ tyvek or thermoform sticking: observed delamination of outer lid through visual inspection.None of the other observations performed during the device analysis (intact and functional) is found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description
Sales representative reported ¿issues with the paper peeling off, causing sterility issues with the implant¿ and could not be opened.Later healthcare professional reported "the box and the shrink wrap plastic around the box were undamaged.Then the nurse attempted to open the inner clamshell by peeling off the paper (thermoform).The paper split in two and did not separate from the plastic shell.It did not appear damaged.I can not comment on the inner seal because we never go to see that one because the outer seal never separated correctly.".Device was not implanted it was returned.

Brand Name
NATRELLE INSPIRA FULLPROF 385CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23034100
Report Number9617229-2025-15487
Device Sequence Number9682452
Product Code MRD
UDI-Device Identifier10888628009325
UDI-Public(01)10888628009325(10)1259058(11)240821(17)290721
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSZ-F385
Device Lot Number1259058
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale